Alert archive / Illinois / Tornado Warnings in 2026
Tornado Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Mar 15, 2026, 6:43 PM CDT for 4 counties in Illinois. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2026, 6:43 PM CDT (23:43 UTC)
- Expired
- Mar 15, 2026, 7:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Champaign County, IL, Douglas County, IL, Moultrie County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 79 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 7:03 PM CDT | TORNADO | 4 Ese Garrett, IL | The tornado touched down about 4.5 miles southwest of Tuscola along County Rd 750 N and it progressed east along that road snapping off numerous large pine trees as well as damaging an outbuilding before it dissipated shortly after crossing N County Rd 800 E. |
| Mar 15, 7:06 PM CDT | TORNADO | 2 Wsw Tuscola, IL | Corrects previous tornado report from 2 WSW Tuscola, adjusting the time back one hour. The tornado touched down about 2 miles southwest of Tuscola where it snapped off several large trees along N County Rd 800 E. It moved northeast into Tuscola where it caused |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 3:43 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1382 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 389 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345
WFUS53 KILX 152343
TORILX
ILC019-041-139-147-160015-
/O.NEW.KILX.TO.W.0026.260315T2343Z-260316T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
643 PM CDT Sun Mar 15 2026
The National Weather Service in Lincoln has issued a
* Tornado Warning for...
Northern Moultrie County in central Illinois...
Southeastern Piatt County in central Illinois...
Southwestern Champaign County in east central Illinois...
Northwestern Douglas County in east central Illinois...
* Until 715 PM CDT.
* At 643 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lovington, or 9 miles northwest of Sullivan,
moving northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hammond around 650 PM CDT.
Atwood around 655 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Sadorus.
This includes Interstate 57 between mile markers 212 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3964 8871 3972 8878 4004 8840 3982 8819
TIME...MOT...LOC 2343Z 235DEG 51KT 3972 8868
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
251 follow-up statement
500
WWUS53 KILX 160003
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
703 PM CDT Sun Mar 15 2026
ILC139-147-160013-
/O.CAN.KILX.TO.W.0026.000000T0000Z-260316T0015Z/
Moultrie-Piatt-
703 PM CDT Sun Mar 15 2026
...THE TORNADO WARNING FOR NORTHERN MOULTRIE AND SOUTHEASTERN PIATT
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for east central
Illinois.
&&
LAT...LON 3972 8847 3979 8847 3979 8846 3999 8846
4004 8840 3982 8819
TIME...MOT...LOC 0003Z 230DEG 52KT 3991 8839
$$
ILC019-041-160015-
/O.CON.KILX.TO.W.0026.000000T0000Z-260316T0015Z/
Champaign-Douglas-
703 PM CDT Sun Mar 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
SOUTHWESTERN CHAMPAIGN AND NORTHWESTERN DOUGLAS COUNTIES...
At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ivesdale, or 9 miles northwest of Tuscola, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sadorus around 710 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Garrett.
This includes Interstate 57 between mile markers 212 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3972 8847 3979 8847 3979 8846 3999 8846
4004 8840 3982 8819
TIME...MOT...LOC 0003Z 230DEG 52KT 3991 8839
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:42 PM CDT, 6 hours 1 minute earlier. Its key messages:
- A line of severe thunderstorms capable of damaging winds (60-75+ mph gusts), embedded tornadoes, and small hail will move through Central and Southeastern IL from 3pm-9pm this evening.
- A transition from rain to snow late this evening behind a strong cold front, accompanied by wind gusts as high as 45-55 mph at times and rapidly falling temperatures. A Blizzard Warning is posted for Knox and Stark Counties and a Winter Weather Advisory for Schuyler to Marshall County from 10 pm tonight until 1 pm Monday.
- Subfreezing high temperatures on Monday and Tuesday, with minimum wind chills of zero to 5 below over the IL river valley Monday morning and -10 to near 0 Tuesday morning.
Area forecast discussion, Mar 15, 12:42 PM CDT, 6 hours 1 minute before
Area Forecast Discussion National Weather Service Lincoln IL 1242 PM CDT Sun Mar 15 2026 .KEY MESSAGES... - A line of severe thunderstorms capable of damaging winds (60-75+ mph gusts), embedded tornadoes, and small hail will move through Central and Southeastern IL from 3pm-9pm this evening. - A transition from rain to snow late this evening behind a strong cold front, accompanied by wind gusts as high as 45-55 mph at times and rapidly falling temperatures. A Blizzard Warning is posted for Knox and Stark Counties and a Winter Weather Advisory for Schuyler to Marshall County from 10 pm tonight until 1 pm Monday. - Subfreezing high temperatures on Monday and Tuesday, with minimum wind chills of zero to 5 below over the IL river valley Monday morning and -10 to near 0 Tuesday morning. && .DISCUSSION... Issued at 1242 PM CDT Sun Mar 15 2026 The very strong low pressure system is making its way across the U.S. today. We will see every type of weather in the next 24 hours. Here is a quick overview before digging into each aspect of the forecast for the next 24-30 hours. Ahead of the system, very strong gradient winds, with gusts upwards of 55 mph, are expected. Then, behind the system, wind gusts of 35-45 mph are expected through Monday. A strong cold front will bring a line of thunderstorms through central and southeastern IL this afternoon into evening with the potential for 75+ mph wind gusts, embedded tornadoes, and small hail. Behind the front, rain will change over to snow. A blizzard is expected north of the Illinois River Valley overnight into late tomorrow morning. Then brutal wind chills will move in for Monday morning and Tuesday morning. Highs today will be quite warm in the upper 60s to near 70. Behind the cold front, the temperatures will plummet. Lows tonight are in the teens to low 20s but the wind chills will be -5 to 10 degrees across the forecast area by the morning hours. Tuesday morning will be the coldest morning with wind chills widely near or below zero (- 10 to 0 degrees). However, the good news is that this doesn't stick around as we rebound into the upper 60s to low 70s by late week. Yippee!! First up is the very strong gradient winds. We have a Wind Advisory out for the entire forecast area and it is in effect through 12z tomorrow morning. South winds 25 to 35 mph with gusts up to 45 to 55 mph expected today. The winds will shift out of the west to northwest tonight behind the cold front. Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. The concern with power outages today, whether it is from the gradient winds or the line of storms later today, is the very cold wind chills in the morning and Tuesday morning. Having a back up way to stay warm is very important to think about today with this system. Next is the line of thunderstorms this afternoon. SPC has central IL outlooked for a slight risk (level 2 of 5) for severe weather east of a Quincy to Kewanee line and an enhanced risk (level 3 of 5) for areas southeast of a Danville to Vandalia line. There was some strong to severe storms already this morning with hail and some stronger wind gusts, but that was only the appetizer. There is a line of thunderstorms (QLCS) expected to move through between 3pm and 9pm. These have the potential for embedded thunderstorms, damaging winds with gusts of 75+ mph, and some small hail. This QLCS will travel east across central and southeastern IL at 50 mph. Behind the line of storms, our focus shifts to the wintry side of the system. Rain will begin to transition to snow as temperatures plummet on the cold side of the system. Snow amounts to the west of I-55 will see 1-5 inches, with the highest amounts north of the Illinois River. Snow amounts east of I-55 are up to an inch (closest to I-55) to just a dusting as you approach I-70. South of I-70 may be able to avoid getting in the snow game, with only a trace to a tenth being forecast as of now. It will be difficult to measure as the wind will be blowing the snow as it falls. Even if a decent amount of snow falls to the ground, some bare spots on the ground are possible as the snow gets moved by the wind. With the very strong winds, gusting to 35-45 mph as the deformation zone passes over, blizzard conditions are expected, especially west of the Illinois River Valley this evening into late tomorrow morning. Travel will be difficult and the morning commute will be affected. Beyond Tuesday morning, a quick clipper system will move through Tuesday night into Wednesday morning, bringing another quick dose of snow to the northern part of the forecast area. Then the forecast gets dry through next weekend. Copple && .AVIATION... (For the 12z TAFs through 12z Monday Morning) Issued at 645 AM CDT Sun Mar 15 2026 All sites will start as VFR with mid level cigs around 12-15kft. HiRes models show a narrow line of sub severe showers and scattered storms moving across all sites in the morning. Cigs could drop to MVFR around 2.5kft with these storms and have a 2hr PROB30 group at PIA and BMI. Only VCSH for SPI, DEC, and CMI with no MVFR cigs for now. All sites will have MVFR cigs for late morning and afternoon, but when main line of storms develops and moves through each site, have a 3hr TEMPO group at each site with very high winds, vis around 1sm and cigs below 1kft. After storms, rain/snow mix is possible at all sites, but have no reduction in vis and lower MVFR cigs. Later in the evening, light snow will occur at PIA, and with high winds, will have BLSN as well. SPI, DEC, CMI, and BMI will just see BLSN, but have included a prob30 group for light snow. Winds will continue to increase in speed out of the southeast, then become southerly for most of the day, then westerly after the front/storms moves through. Gusts will be very high just ahead of the afternoon storms and behind in the evening. Auten && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 AM CDT Monday for ILZ027>031-036>038- 040>057-061>063-066>068-071>073. Blizzard Warning from 10 PM this evening to 1 PM CDT Monday for ILZ027-028. Winter Weather Advisory from 10 PM this evening to 1 PM CDT Monday for ILZ029-030-036-040. &&
Hazardous weather outlook, Mar 15, 1:35 PM CDT, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 135 PM CDT Sun Mar 15 2026 ILZ027>030-036-040-161845- Knox-Stark-Peoria-Marshall-Fulton-Schuyler- 135 PM CDT Sun Mar 15 2026 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. A narrow line of strong to potentially severe thunderstorms is expected to develop and move quickly eastward ahead of a cold front from 2-4pm. Damaging wind gusts in excess of 60 mph will be the primary risk. While the risk is lower, localized hail up to 1 inch in diameter could also occur. Strong southerly winds will gust 40 to 50 mph ahead of the cold front later this morning and into Monday morning. Higher gusts over 50 mph are possible tonight into early Monday morning. Rain will turn to snow this evening and will continue off and on through Monday morning. Between 2 and 4 inches of snow are expected with blowing and drifting snow overnight into midday Monday. A blizzard warning and a winter weather advisory is in effect from 10 pm tonight until 1 pm Monday as visibilities could be restricted to a quarter mile or less with the snow and strong winds causing white out conditions at times. Wind chills are forecast to lower to between zero and 5 below late tonight into Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Blowing and drifting snow along with reduced visibilities to a quarter mile or less will cause near white out conditions into midday Monday, and severely impact travel for the Monday morning commute. Bitter cold wind chills of 5 to 10 below are expected during Monday night into mid Tuesday morning. Some light snow accumulations up to around 1 inch are likely Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 1 to 4 pm today. Expected storm motion is toward the east around 50 mph. ILZ031-037-038-041>045-047>054-161845- Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie- 135 PM CDT Sun Mar 15 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. There is a slight risk (level 2 of 5) for severe storms today. A narrow line of severe thunderstorms is expected to develop and quickly move eastward ahead of a cold front from 3pm to 6pm. Damaging wind gusts (wind gusts of 75+ mph possible) will be the primary risk. However, a couple strong tornadoes cannot be ruled out. Strong southerly winds will gust 40 to 50 mph ahead of the cold front from late this morning and afternoon, then switch west to northwest during tonight with gusts over 40 mph overnight into Monday morning. Rain will change to snow during overnight with patchy blowing snow possible late tonight especially north of I-70. Wind chills will drop to near zero overnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Snow showers will likely continue Monday, with up to 1 inch of snow with local amounts up to 2 inches north of I-70 is forecast with patchy blowing snow into early to mid afternoon on Monday. This could create travel hazards for the Monday morning commute, mainly north of I-70. Wind chills are forecast to fall to around zero overnight Monday night into mid Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from 2 to 6 pm today. Expected storm motion is toward the east around 50 mph. ILZ046-055>057-061>063-066>068-071>073-161845- Vermilion-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 135 PM CDT Sun Mar 15 2026 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...This afternoon and tonight. There is a enhanced risk (level 3 of 5) for severe storms today. A narrow line of severe thunderstorms is expected to develop and quickly move eastward ahead of a cold front late this afternoon into early this evening. Damaging wind gusts (wind gusts of 75+ mph possible) will be the primary risk. However, a couple strong tornadoes cannot be ruled out. Strong southerly winds will gust 40 to 50 mph ahead of the cold front from late this morning and afternoon, then switch west to northwest during tonight with gusts over 40 mph overnight into Monday morning. Rain will change to snow during overnight with patchy blowing snow possible late tonight especially north of I-70. Wind chills will drop down into the single digits tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Snow showers will likely continue Monday, with up to 1 inch of snow with local amounts up to 2 inches north of I-70 is forecast with patchy blowing snow into early to mid afternoon on Monday. This could create travel hazards for the Monday morning commute, mainly north of I-70. Wind chills are forecast to fall to around zero overnight Monday night into mid Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from 5 to 9 pm today. Expected storm motion is toward the east around 50 mph. Copple
In the hours before
Local storm report, Mar 15, 6:16 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
616 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM Tstm Wnd Dmg 2 S Chatham 39.64N 89.70W
03/15/2026 Sangamon IL Emergency Mngr
Powerlines down.
&&
JRBLocal storm report, Mar 15, 6:21 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
621 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Funnel Cloud 1 SW Maroa 40.03N 88.97W
03/15/2026 Macon IL Trained Spotter
&&
JRBLocal storm report, Mar 15, 6:25 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
625 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Gst 1 ENE Rosamond 39.39N 89.14W
03/15/2026 M70 MPH Christian IL Trained Spotter
&&
JRBLocal storm report, Mar 15, 6:33 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
633 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Tstm Wnd Gst 8 WSW Rosamond 39.35N 89.31W
03/15/2026 M56 MPH Christian IL Mesonet
SWOP report.
&&
JRBLocal storm report, Mar 15, 6:41 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
641 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg Assumption 39.52N 89.05W
03/15/2026 Christian IL Amateur Radio
Tree down on a car. Multiple power lines
downed throughout town.
&&
JRBLocal storm report, Mar 15, 6:42 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Lincoln IL
642 PM CDT Sun Mar 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Tstm Wnd Dmg Assumption 39.52N 89.05W
03/15/2026 Christian IL Fire Dept/Rescue
Corrects previous tstm wnd dmg report from
Assumption. Tree down on a car. Multiple
power lines downed throughout town.
&&
JRBThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:33 AM CDT | Blizzard Warning | ILX | Knox, Stark | 34 hr |
| Mar 15, 8:02 AM CDT | Severe Thunderstorm Warning | ILX | Mason, Menard, Sangamon | 17 min |
| Mar 15, 8:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 28 min |
| Mar 15, 8:39 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 13 min |
| Mar 15, 9:50 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Mar 15, 10:39 AM CDT | Winter Weather Advisory | ILX | Cass, Fulton, Knox, Logan, McLean, Marshall and 7 more | 37 hr |
| Mar 15, 4:16 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon, Scott | 44 min |
| Mar 15, 4:56 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 34 min |
| Mar 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 42 min |
| Mar 15, 5:39 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 51 min |
| Mar 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Sangamon | 35 min |
| Mar 15, 5:44 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Mar 15, 6:00 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 45 min |
| Mar 15, 6:00 PM CDT | Tornado Warning | ILX | DeWitt, Logan, Macon | 45 min |
| Mar 15, 6:15 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 30 min |
| Mar 15, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 39 min |
| Mar 15, 6:37 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Piatt, Shelby | 38 min |
| Mar 15, 6:54 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 36 min |
| Mar 15, 6:56 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Piatt | 34 min |
| Mar 15, 6:58 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 41 min |
Nearby
Tornado Warnings in Illinois, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.